Struggle with episcleritis and blufferitis causing red eyes be caused by computer usage?
Trying to figure out the cause of my red eyes problems.
Been to the eye doctor; they say episcleritis and or blufferitis, sometimes together; is what they come up with.
Usually given drops for Tobradex or Fred Porte (dont know if I'm spelling right), and told to wash my eyelashes with a little baby shampoo every day.
approx. 3 or 4 times a year I get red eyes.
Only one eye is affected at a time, but this latest time its both eyes so I need help.
Symptoms: Red on only one quadrent of the eye, when I look at things closer to me my eye hurts more and more.
As I focus closer, the more it hurts.
For example, I stick my hand way out and look at it, no pain.
But as I move my hand closer and closer to my face, it hurts in the center of the affected eye more and more,
and I have to stop it and not go any further otherweise it feels like it would be excruciating pain.
Could my struggle with episcleritis and blufferitis causing red eyes be caused by computer usage?
I use the computer quite a bit. It might be from moniters emmiting copper someone said to me.
Could it be an allergy to wine or fish or game?
My Hubby is a hunter and fisherman so we eat game and fish probably once every week or two.
Also something to perhaps note:
When this started, about 4 years ago approx., I went to an eye place, not a "real eye doctor" place, but a place that sells eyeglasses,
and they looked into my eyes and she went out of the room and got another person,
because she was concerned that the roots were either pink or whitish instead of some normal color,
and they told me to go to a "real eye doctor", and I did, and they said it wasnt anything to worry about.
(I now only go to the "real eye doctor")
This latest redness I am using the "fred porte" drops, 1 or 2 or 3 times a day,
I didnt go to the doctor again this time, just used leftover drops from earlier this year.
one eye got better and then got worse like red in most of it, and the other eye is getting better slowly.
This latest time I tried a clay ice pack (in a plastic bag) and put that on topof my head and on my eyes just around them for little bits at a time, like 10 seconds at a time actually on the eyes themselves,
and taking 3 Motrin and that seems to relieve the pain a lot.
I am not currently doing the baby shampoo eye lashes washing.
I am 41 and a redhead and a woman and married. No children as of yet.
I do not wear glasses.
I use computer quite a bit.
I am the lowest prescription for nearsightedness, if that makes sense.
But it doesnt bother me and I rather just not wear glasses.
I have 2 cats and have had cats all my life. So I really rather not be allergic to them!
My problems started 4.5 years ago or so, with increasing frequency.
Hubby & I married 4 years ago, and dated for a couple years before that.
I really need help please; I need to fix the cause of it,
not just bandaid the problem with various drops.
Anyone got ideas on what the cause could be?
Anyone have that weird "it hurts as I focus closer" problem?
1. The condition is episcleritis and BLEPHARITIS.
2. The medicine is Pred Forte and it is an extremely potent steroid eyedrop with many side effects and should not be used for extended periods.
3. The reason your eye hearts when you use the computer is you're 41 and presbyopic. You need either reading/computer glasses or bifocals.
4. use the search feature and read about episcleritis/blepharitis/presbyopia
5 Keep the husband and computer. Don't worry about fish or fowl or food causing this.
6. See if you can locate a Eye MD ophthalmologist near you that specializes in corneal/external disease and get a second opinion. (www.aao.org)
GET OFF THE PRED FORTE and look for other way to treat these chronic problems
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.